# SDR FDEA201402270407

- Difficulty date: February 27, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 0
- Condition: Cracked
- Location: Frame 47
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR WING BOX REAR SPAR & BOTTOM PANEL CRACKED.  REPAIRED IAW EA 6-5710-T0306021 PT1.  MAJOR REPAIR IAW GMM6-2-100
